MathSciNet Relay Station
MathSciNet bibliographic data
MR704398 11J89 (14K15)
Philippon, P. Variétés abéliennes et indépendance algébrique. II. Un analogue abélien du théorème de Lindemann-Weierstraß. (French) [Abelian varieties and algebraic independence. II. An abelian analogue of the Lindemann-Weierstrass theorem] Invent. Math. 72 (1983), no. 3, 389–405.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement